# SDR 9709909877

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Temp Contl Box
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ICE PROTECTION TEMPERATURE LOW LIGHT ILLUMINATED WITH MAX CLIMB THRUST SET.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES.  WITH LEFT SYSTEM OFF AND RIGHT SYSTEM ON AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED.  WHEN TAIL WAS SELECTED, ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATED.  MAINTENANCE REPLACED TEMPERATURE CONTROL BOX ON LEFT SIDE AND ANTICIPATOR AND THERMOSTAT ON RIGHT SIDE.  PERFORMED OPERATIONAL CHECK, CHECK OK.
